# SDR AALA202201267188

- Difficulty date: January 26, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 79,158 hours, 10,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 168750
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS INOPERATIVE AT DOOR 4. REPLACED BATTERY PACK M33409 WITH SERVICEABLE UNIT IAW B777-2-AMM 33-51-06, OPS CHECK GOOD.
